Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

No excitement for sex. Hard erectile or loose it easily. Feel libido/testosterone levels going down. Suggest

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
Hi Doctor
I am 27 (male). For almost a year now, i feel that i do not feel the same excitement for sex. I do not get excited even in a naked strip club. I have had a girlfriend and had a bad breakup with her. Even during the last few days with her my sex drive or better to sex my excitement was not great. I do not get a hard erectile or i loose it easily since then. I have had days when a good morning erectile was there but it is missing for most of the morning. I do feel nervous about it. In general i get irritated or pissed off easily (these days). I do not feel happy with un-decisiveness nature these days. There is currently no exercise in my daily schedule which i am going to start soon.
I feel my libido/testosterone levels are going down. Is there a few tests that i can undergo ? Can you suggest me a good doctor in Bangalore and Delhi ?
Posted Sun, 14 Jul 2013 in Men Sexual Problems
Answered by Dr. Sundar Gnanavel 1 hour later
Thanks for your query. I understand your concern. Considering early morning erection is present and there is no excitement generated sexually otherwise I would consider it most probably to be psychogenic erectile dysfunction. However blood pressure blood sugar and penile doppler tests would need to be done preliminary. A penile tumescence test would clinch the diagnosis. If psychogenic a psychiatric evaluation focused on depression disorder needs to be carried out. Aiims in delhi and nimhans in bangalore are good government institutions you can approach. Apollo hospital in delhi and bangalore are good in private set up. Wish you good health.
Specialist psychosexual disorders
Above answer was peer-reviewed by
Follow-up: No excitement for sex. Hard erectile or loose it easily. Feel libido/testosterone levels going down. Suggest 14 minutes later
Thanks Doctor

I do get a good erectile while masturbating. Is it still something to worry about?
I have contacted a doctor (Physician) and he suggested me that everything is normal but just wanted to get a confirmation/second opinion.
You have suggested a few tests. Before going for the same, can you please suggest a cure/remedy (natural??) that could help me get mentally(confidence) better.
Answered by Dr. Sundar Gnanavel 37 minutes later
Ability to masturbate further points towards psychogenic erectile dysfunction. I would suggest natural aphrodisiacs like almonds green leafy vegetables and daily exercise like brisk walking are likely to be beneficial in your case.
Above answer was peer-reviewed by
Follow-up: No excitement for sex. Hard erectile or loose it easily. Feel libido/testosterone levels going down. Suggest 32 minutes later
Thanks Doctor

In case of it being related to mind, what would be your suggestive way forward.
My question is mainly as a preventive care as i am unmarried and only 27 with great job; and plans to get married next year (does not want married life to be impacted)
I would definitely start : Good Food (Almonds/GreenLeafyVeg/Egg/Fish), Exercise and Try to remain stress-free.
Would suggest anything else like a medical treatment ?
Would you suggest any medicine supplements (like people mention Zn/Mg/Vit-D for boosting my testosterone levels?) or any others to boost my libido?

My desire is to have strong penile erection when with my wife or girl-friend (currently Single).
Answered by Dr. Sundar Gnanavel 17 hours later
There is definite medical treatment available including phosphodiesterase inhibitors like sildenafil. However I would prefer you to undergo a proper evaluation prior to starting drugs. Vitamin supplements are unlikely to directly help you. You can still try capsule becosules once a day. All the best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor